# SDR ASAA1158708

- Difficulty date: December 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 10,198 hours, 3,288 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10590
- Condition: Failed
- Location: Ac Bay
- Part time: 10,207 hours, 3,291 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN RECALL IS PUSHED AND RELEASED MASTER CAUTION AIR COND ILLUMINATES AND RT PACK LIGHT ILLUMINATES EXTINGUISHES WHEN MASTER CAUTION IS PUSHED.  REMOVED & REPLACED THE RIGHT TEMP CONTROL VALVE PER AMM 21 51 10.
